# SDR AWXA0000091

- Difficulty date: February 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N646AW
- Make and model: Airbus A320-231
- Aircraft serial: 271
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 73040102
- Condition: Malfuntioned
- Location: Nr 2 Engine
- Part time: 24,493 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

NR 2 ENGINE FIRE LIGHT AND MASTER FIRE LIGHT INDICATED FIRE, NO ECAM, NO MASTER WARNING.  ENGINE 2 SHUTDOWN IN-FLIGHT AND BOTH FIRE BOTTLES FIRED.  REMOVED AND REPLACED NR 2 FIRE DETECT UNIT, OPS CK GOOD.  TT 0003704  M+E = 26-2612-9-0001.  REPLACED NR 1 AND 2 FWC AS PRECAUTION  M+E = 26-3152-9-0003 (S/N 2199/2234).
